Alert archive / West Virginia / Tornado Warnings in 2010

Tornado Warning 5, NWS Pittsburgh, PA

June 4, 2010Brooke County, West Virginia; Washington County, Pennsylvania; Jefferson County, Ohio

NWS Pittsburgh, PA issued this tornado warning at Jun 4, 2010, 3:53 PM EDT for Brooke County, West Virginia; Washington County, Pennsylvania; Jefferson County, Ohio. It was in force for 15 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2010, 3:53 PM EDT (19:53 UTC)
Expired
Jun 4, 2010, 4:08 PM EDT
In force
15 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Jefferson County, OH, Washington County, PA, Brooke County, WV

The radar

The Pittsburgh radar (KPBZ), 30 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 3:58 PM EDTHAIL 1Follansbee, WV
Jun 4, 3:58 PM EDTHAIL 1Wellsburg, WV
Jun 4, 4:00 PM EDTTSTM WND DMG10 Nw Washington, PATREES DOWN ON POWERLINES IN CROSS CREEK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 1:14 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.9 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2010-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 251 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2010-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
251 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

448 
WFUS51 KPBZ 041953
TORPBZ
OHC081-PAC125-WVC009-042030-
/O.NEW.KPBZ.TO.W.0005.100604T1953Z-100604T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
353 PM EDT FRI JUN 4 2010

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL JEFFERSON COUNTY IN EAST CENTRAL OHIO...
  WEST CENTRAL WASHINGTON COUNTY IN SOUTHWEST PENNSYLVANIA...
  BROOKE COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 430 PM EDT

* AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  BRILLIANT...MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  STEUBENVILLE...       BRILLIANT...          WELLSBURG...
  MINGO JUNCTION...     FOLLANSBEE...         FRANKLIN...
  COLLIERS...           AVELLA...             BURGETTSTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
 SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4040 8028 4018 8025 4023 8070 4040 8067
TIME...MOT...LOC 1953Z 270DEG 20KT 4029 8061

$$
2 follow-up statements
408 
WWUS51 KPBZ 042003
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
403 PM EDT FRI JUN 4 2010

OHC081-042013-
/O.CAN.KPBZ.TO.W.0005.000000T0000Z-100604T2030Z/
JEFFERSON OH-
403 PM EDT FRI JUN 4 2010

...THE TORNADO WARNING FOR JEFFERSON COUNTY IN EAST CENTRAL OHIO IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.

LAT...LON 4040 8059 4040 8028 4018 8025 4022 8061
TIME...MOT...LOC 2003Z 270DEG 20KT 4029 8054

$$

PAC125-WVC009-042030-
/O.CON.KPBZ.TO.W.0005.000000T0000Z-100604T2030Z/
WASHINGTON PA-BROOKE WV-
403 PM EDT FRI JUN 4 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR BROOKE
AND WASHINGTON COUNTIES...

AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR FOWLERSTON...
MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  FRANKLIN...           COLLIERS...           AVELLA...
  BURGETTSTOWN...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER SIZE SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.

LAT...LON 4040 8059 4040 8028 4018 8025 4022 8061
TIME...MOT...LOC 2003Z 270DEG 20KT 4029 8054

$$
178 
WWUS51 KPBZ 042008
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
408 PM EDT FRI JUN 4 2010

PAC125-WVC009-042018-
/O.CAN.KPBZ.TO.W.0005.000000T0000Z-100604T2030Z/
WASHINGTON PA-BROOKE WV-
408 PM EDT FRI JUN 4 2010

...THE TORNADO WARNING FOR BROOKE AND WASHINGTON COUNTIES IS
CANCELLED...

THE THUNDERSTORM THAT WAS SEVERE HAS WEAKENED BELOW SEVERE LEVELS.

LAT...LON 4040 8059 4040 8028 4018 8025 4022 8061
TIME...MOT...LOC 2008Z 270DEG 20KT 4029 8050

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jun 4, 3:49 PM EDT, 4 minutes earlier.

Area forecast discussion, Jun 4, 3:49 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
349 PM EDT FRI JUN 4 2010

.SYNOPSIS...
A BOUNDARY WILL REMAIN STATIONARY ACROSS THE AREA THROUGH EARLY
SUNDAY...ALLOWING FOR AN UNSETTLED WEATHER PATTERN TO CONTINUE.
SHOWERS AND THUNDERSTORMS...SOME SEVERE...WILL BE POSSIBLE
THROUGH THIS PERIOD. THE BOUNDARY WILL DROP SOUTH OF THE AREA LATE
SUNDAY...WITH THE CHANCE FOR SHOWERS DIMINISHING EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THE AREA REMAINS IN A ZONAL FLOW WITH A FRONTAL BOUNDARY LINGERING
JUST NORTH OF THE PITTSBURGH METRO. WITH DEW POINTS IN THE MID TO
UPPER 60S...A WARM...MOIST AIR MASS REMAINS ACROSS THE REGION AS
SCATTERED CONVECTION CONTINUES TO DEVELOP. TWO OF THE STORMS IN
EASTERN OHIO HAVE EXHIBITED ROTATION THUS FAR...PRODUCING LARGE
HAIL. SEVERE THUNDERSTORM WARNINGS ARE ONGOING...AND RECENT
ROTATION PROMPTED A TORNADO WARNING. 0-1KM SHEAR AT 10-15KTS IS
LESS FAVORABLE FOR THE DEVELOPMENT...ALTHOUGH WITH THE BOUNDARY IN
THE VICINITY AND 0-6KM SHEAR OF 40-45KTS...THE TORNADO THREAT
CANNOT BE RULED OUT. IT STILL APPEARS THAT THE MAIN THREAT THIS
AFTERNOON WILL BE LARGE HAIL AND DAMAGING WINDS. INITIAL STORM
DEVELOPMENT SHOULD CONTINUE ALONG AND NORTH OF THE INTERSTATE 70
CORRIDOR AND THEN SPREAD FURTHER SOUTHWARD AS INSTABILITY
INCREASES ACROSS NORTH-CENTRAL WV.

THE SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR EASTERN OHIO
AND EVERYWHERE NORTH OF THE MASON- DIXON LINE. WITH PWATS NEAR 1.5
INCHES...FLASH FLOODING IS ALSO A CONCERN IF STORMS TRAIN IN
LOCATIONS ALONG THE BOUNDARY WHERE MUCH OF THE AREA WHICH HAS SEEN
SEVERAL INCHES OF RAINFALL OVER THE PAST FEW DAYS.

TONIGHT...AS DIURNAL CONVECTION DIMINISHES THE SEVERE THREAT
APPEARS THAT IT WILL SHIFT FURTHER NORTH OF PITTSBURGH CLOSER TO
THE INTERSTATE 80 CORRIDOR AS A 45 KT LLJ PUSHES ACROSS THE AREA.
WITH THIS IN MIND...THE DAMAGING WIND THREAT LOOKS TO INCREASE
WITH THE POSSIBILITY OF A MORE ORGANIZE LINE OR BOW ECHO
DEVELOPING. WITH HEAVY RAINFALL POSSIBLE...THIS AGAIN WILL KEEP THE
THREAT FOR FLASH FLOODING ACROSS THE NORTH IN PLACE.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/...
WITH THE LOW-LEVEL JET OVERNIGHT LIFTING NORTHEAST OF THE AREA
SATURDAY MORNING...CHANCES FOR SHOWERS AND THUNDERSTORMS WILL
DIMINISH BRIEFLY BEFORE THE NEXT ROUND BEGINS SATURDAY AFTERNOON. SPC
HAS MUCH OF THE OHIO VALLEY HIGHLIGHTED IN A SLIGHT RISK. THE
BOUNDARY WILL REMAIN IN THE AREA...WITH A SHORT WAVE CROSSING THE
OHIO VALLEY SATURDAY AFTERNOON. THIS WILL RETURN THE SEVERE
THREAT...ESPECIALLY ACROSS EAST CENTRAL OHIO. ONCE AGAIN...SEVERE
HAIL...DAMAGING WINDS...AND FLASH FLOODING WILL BE CONCERNS AS
STORM MOVE OVER SIMILAR AREAS TO TODAY.

IT APPEARS THAT THE BEST THREAT FOR HEAVY RAINFALL ALONG WITH
SEVERE WEATHER WILL BE SATURDAY NIGHT AS A 60KT LOW-LEVEL JET AXIS
CROSSES THE AREA. THE FRONTAL BOUNDARY WILL SLIDE SLOWLY SOUTH OF
THE AREA WITH THUNDERSTORMS DIMINISHING TO SHOWERS BY SUNDAY
MORNING. WITH THE TROUGH AXIS PASSING THROUGH THE AREA...SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE SUNDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
WITH REASONABLE MODEL AGREEMENT...FORECAST IS A
HPC/GFSE BLEND SOLUTION. THE AXIS OF A BROAD 500MB TROUGH WILL BE
CENTERED ACROSS THE DELMARVA PENINSULA SUNDAY NIGHT WITH THE AREA IN
A NORTHWESTERLY MID-LEVEL FLOW LOCALLY. ANY LINGERING SHOWERS WILL
DIMINISH SUNDAY NIGHT AS HIGH PRESSURE AND A DEEPER LAYER OF DRY AIR
BUILDS IN FROM THE NORTHWEST. MONDAY AND TUESDAY SHOULD BE MOSTLY
DRY AS HIGH PRESSURE BUILDS INTO THE AREA.

GFS/ECMWF SOLUTIONS ARE IN AGREEMENT AS THE TROUGH MOVES EAST OF
THE AREA ON MONDAY...A COOLER MID-LEVEL NORTHWESTERLY FLOW WILL
ALLOW FOR TEMPERATURES AROUND 5 DEGREES BELOW NORMAL. AS THE LOW
APPROACHES FROM THE WEST...MORE OF A SOUTHERLY COMPONENT TO THE
FLOW WITH WAA WILL ALLOW FOR TEMPERATURES TO RETURN TO NORMAL
SEASONAL VALUES TUESDAY AND WEDNESDAY.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
THUNDERSTORMS DEVELOPING ALONG OLD BOUNDARY STRETCHING FROM NEAR PIT
WESTWARD TOO NEAR PHD.  STORMS IN EAST CENTRAL OHIO AROUND 18Z
REACHING WESTERN PA AROUND 20-21Z.  EXPECT SCATTERED IFR CONDITIONS
IN TSTMS THROUGH 00Z WITH ACTIVITY GRADUALLY DISSIPATING AFTER
THAT.

SECONDARY FRONT DROPS SOUTHEAST AFTER MIDNIGHT WITH ANOTHER ROUND OF
TSTMS PREDOMINANTLY IN NORTHWEST PA AFTER MIDNIGHT WITH WEAKENING
LINE OF STORMS MOVING SOUTHEAST ACROSS SW PA AROUND AROUND DAYBREAK.
SCATTERED STORMS REDEVELOP WITH POSSIBLE IFR CONDITIONS ACROSS
SOUTHWEST PA DURING THE AFTERNOON AND WESTWARD INTO EAST CENTRAL
OHIO ALONG STALLED BOUNDARY.

LOW PRESSURE WILL CROSS THE AREA OVER THE WEEKEND...WITH A WARM
MOIST AIR MASS ALLOWING FOR THE CHANCE OF SHOWERS AND THUNDERSTORMS
WITH POSSIBLE RESTRICTIONS SATURDAY NIGHT INTO SUNDAY. HIGH PRESSURE
BUILDS INTO REGION DURING THE DAY ON MONDAY WITH VFR CONDITIONS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jun 4, 3:11 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
311 PM EDT FRI JUN 4 2010

OHZ039>041-048>050-057>059-PAZ007>009-013>016-020>023-029>032-
WVZ001>004-051915-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-
CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-
WESTMORELAND-GREENE-FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-
311 PM EDT FRI JUN 4 2010

...SEVERE THUNDERSTORM WATCH 254 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS ALSO A CHANCE OF SEVERE THUNDERSTORMS TONIGHT. THE
PRIMARY THREAT WILL BE DAMANGING WINDS...WITH LARGE HAIL AND FLASH
FLOODING POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT CHANCE FOR SEVERE WEATHER EARLY SATURDAY...AND
AGAIN SATURDAY NIGHT INTO SUNDAY. THE MAIN HAZARDS WILL BE
DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-OHZ068-069-WVZ012-021>023-041-051915-
GARRETT-NOBLE-MONROE-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
311 PM EDT FRI JUN 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO AND NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. THE MAIN HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT CHANCE FOR SEVERE WEATHER SATURDAY INTO SUNDAY.
THE MAIN HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 4, 3:34 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
334 PM EDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             15 W STEUBENVILLE       40.37N 80.93W
06/04/2010  E1.00 INCH       HARRISON           OH   TRAINED SPOTTER

&&

JDARNLEY
Local storm report, Jun 4, 3:36 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
336 PM EDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     TSTM WND DMG     WINTERSVILLE            40.38N 80.71W
06/04/2010                   JEFFERSON          OH   TRAINED SPOTTER

            TREES REPORTED DOWN ALONG STATE ROUTE 22 NEAR
            WINTERSVILLE, OH

&&

JDARNLEY
Local storm report, Jun 4, 3:48 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
348 PM EDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             HOPEDALE                40.32N 80.90W
06/04/2010  E1.00 INCH       HARRISON           OH   PUBLIC

&&

JDARNLEY
Local storm report, Jun 4, 3:50 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
350 PM EDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     HAIL             HOPEDALE                40.32N 80.90W
06/04/2010  E0.88 INCH       HARRISON           OH   PUBLIC

&&

JDARNLEY
Local storm report, Jun 4, 3:51 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
351 PM EDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     FUNNEL CLOUD     SHERRODSVILLE           40.49N 81.24W
06/04/2010                   CARROLL            OH   TRAINED SPOTTER

&&

JDARNLEY
Local storm report, Jun 4, 3:52 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
352 PM EDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     FUNNEL CLOUD     SHERRODSVILLE           40.49N 81.24W
06/04/2010                   CARROLL            OH   EMERGENCY MNGR

&&

JDARNLEY

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 10:59 PM EDTSpecial Weather StatementPBZHancock31 min
Jun 4, 3:10 PM EDTTornado WarningPBZBrooke, Hancock50 min
Jun 4, 4:40 PM EDTSpecial Weather StatementPBZHancock65 min
Jun 4, 4:54 PM EDTSevere Thunderstorm WarningPBZHancock51 min
Jun 4, 5:53 PM EDTSevere Thunderstorm WarningPBZBrooke, Hancock67 min
Jun 4, 6:36 PM EDTSevere Thunderstorm WarningPBZBrooke, Marshall, Ohio54 min
Jun 3, 8:16 PM EDTSpecial Weather StatementPBZForest59 min
Jun 4, 4:20 PM EDTSpecial Weather StatementPBZAllegheny55 min
Jun 4, 4:35 PM EDTSpecial Weather StatementPBZJefferson40 min
Jun 4, 4:38 PM EDTSevere Thunderstorm WarningPBZJefferson37 min
Jun 4, 4:50 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland55 min
Jun 4, 6:33 PM EDTSevere Thunderstorm WarningPBZForest, Venango57 min
Jun 4, 6:42 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington, Westmoreland63 min
Jun 4, 7:51 PM EDTSevere Thunderstorm WarningPBZForest39 min
Jun 4, 7:52 PM EDTSpecial Weather StatementPBZFayette38 min
Jun 4, 2:18 AM EDTSpecial Weather StatementPBZNoble42 min
Jun 4, 2:59 AM EDTSpecial Weather StatementPBZMonroe, Noble61 min
Jun 4, 12:35 PM EDTSpecial Weather StatementPBZCoshocton, Tuscarawas55 min
Jun 4, 1:07 PM EDTSevere Thunderstorm WarningPBZCoshocton, Tuscarawas53 min
Jun 4, 2:00 PM EDTSevere Thunderstorm WarningPBZCarroll, Coshocton, Harrison, Tuscarawas60 min
Jun 4, 2:48 PM EDTSevere Thunderstorm WarningPBZBelmont, Harrison, Jefferson, Tuscarawas57 min
Jun 4, 2:55 PM EDTSevere Thunderstorm WarningPBZCarroll, Tuscarawas65 min
Jun 4, 3:44 PM EDTTornado WarningPBZCarroll, Tuscarawas25 min
Jun 4, 4:29 PM EDTSpecial Weather StatementPBZGuernsey61 min
Jun 4, 4:45 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Muskingum, Tuscarawas60 min
Jun 4, 5:40 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Harrison, Muskingum, Tuscarawas65 min
Jun 4, 5:52 PM EDTSevere Thunderstorm WarningPBZCoshocton, Tuscarawas53 min
Jun 4, 7:18 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Muskingum57 min

Nearby

Tornado Warnings in West Virginia, 2010Tornado Warnings in Pennsylvania, 2010Tornado Warnings in Ohio, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.